# SDR FDEA201608283062

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NCA6044187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPARTMENT TEE BRACKET HAS A CRACK.  LT SIDE AT BS 595 BULKHEAD BETWEEN LONGERONS 44-45L.  R & R TEE BRACKET, LT SIDE AT THE 595 BULKHEAD BETWEEN LONGERON 44L AND 45L, PN: NCA6044-187 IN REF TO DWG NCA6044.
